# SDR TAMF20090022S

- Difficulty date: March 20, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION WAS FOUND A CRACK ON NR 1 ENGINE CORE COWL FRAME STA NAC 303.75.  REPAIR ACCOMPLISHED IAW EWO 767 54-087 AND ROHR CV09-0810-03.
